Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 102–113 (Mi zvmmf3895)  

This article is cited in 3 scientific papers (total in 3 papers)

The gravitational-gyroscopic wave equation: The angular potential and its applications

S. A. Gabov, Yu. D. Pletner

Moscow

Full text: PDF file (1335 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 66–73

Bibliographic databases:

UDC: 517.958:532.526
MSC: Primary 76V05; Secondary 76B15, 76M99
Received: 12.05.1985

Citation: S. A. Gabov, Yu. D. Pletner, “The gravitational-gyroscopic wave equation: The angular potential and its applications”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 102–113; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 66–73

Citation in format AMSBIB
\Bibitem{GabPle87}
\by S.~A.~Gabov, Yu.~D.~Pletner
\paper The gravitational-gyroscopic wave equation: The angular potential and its applications
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 102--113
\mathnet{http://mi.mathnet.ru/zvmmf3895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879592}
\zmath{https://zbmath.org/?q=an:0659.76120}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 66--73
\crossref{https://doi.org/10.1016/0041-5553(87)90120-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3895
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. D. Pletner, “Structural properties of the solutions of the gravitational-gyroscopic wave equation and the explicit solution of a problem in the dynamics of a stratified rotating fluid”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 167–177  mathnet  crossref  mathscinet  zmath
    2. Yu. D. Pletner, “On the vibrations of a two-sided disc in a stratified fluid”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 203–212  mathnet  crossref  mathscinet  zmath
    3. Krutitskii P.A., “An initial-boundary value problem for the pseudo-hyperbolic equation of gravity-gyroscopic waves”, J Math Kyoto Univ, 37:2 (1997), 343–365  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021